JournalscmhVol. 91, No. 1pp. 21–38

Hofer growth of C1C^1-generic Hamiltonian flows

  • Asaf Kislev

    Tel Aviv University, Israel
Hofer growth of $C^1$-generic Hamiltonian flows cover

A subscription is required to access this article.

Abstract

We prove that on certain closed symplectic manifolds a C1C^1-generic cyclic subgroup of the universal cover of the group of Hamiltonian diffeomorphisms is undistorted with respect to the Hofer metric.

Cite this article

Asaf Kislev, Hofer growth of C1C^1-generic Hamiltonian flows. Comment. Math. Helv. 91 (2016), no. 1, pp. 21–38

DOI 10.4171/CMH/376